# SDR CA091007006

- Difficulty date: October 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,277 hours
- Engine: Rotax ROTAX912S3
- Propeller: Hofman HOV352F
- System (JASC): 2720 · Rudder Control System
- Part: Sleeve
- Condition: Slipped
- Location: Rudder Cable
- Component: Rudder Control, EQUIPMENT
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) INSTRUCTOR AND STUDENT WERE PRACTICING SIDE-SLIPS AND THE LT RUDDER CABLE BROKE FREE OF AFT RUDDER BELLCRANK.  INSP REVEALED CABLE PULLED OUT OF NICO PRESS SWAG.  INVESTIGATION IS ON GOING AT THIS TIME.  MORE INFORMATION TO FOLLOW.
